Maxima-finding algorithms for multidimensional samples: A two-phase approach

Wei-Mei Chen, Hsien-Kuei Hwang and Tsung-Hsi Tsai, Maxima-finding algorithms for multidimensional samples: A two-phase approach, Computational Geometry. Theory and Applications, 45(1-2) 2012, 33-53. pdf (381K; 22 pages) arXiv (earlier version)

Phase changes in random structures and algorithms

Slides of lectures for Summer School in Applied Probability (Fields-MITACS), Carleton University, Ottawa, May 20-21, 2009. First lecture (phase changes), Second lecture (method of moments), Third lecture (differential equations), Fourth lecture (profiles of random log-trees)

A central limit theorem for random factorizations of integers

Hsien-Kuei Hwang and Svante Janson, A central limit theorem for random ordered factorizations of integers, Electronic Journal of Probability, 16 (2011), Paper 12, 347-361. pdf (213K; 16 pages) arXiv (old version) Erratum (Electronic Journal of Probability, 18, Article 16, 3 pages)

A Charlier-Parseval approach to Poisson approximation and its applications

Vytas Zacharovas and Hsien-Kuei Hwang, A Charlier-Pareval approach to Poisson approximation and its applications, Lithuanian Mathematical Journal, 50:1 (2010), 88-119. pdf (367K; 34 pages) Arxiv

Uniform asymptotics of Poisson approximation to the Poisson-binomial distribution

Hsien-Kuei Hwang and Vytas Zacharovas, Uniform asymptotics of Poisson approximation to the Poisson-binomial distribution, Theory of Probability and Its Applications, 55:2 (2011), 198-224. pdf (339 KB; 28 pages)

Profiles of tries

Gahyun Park, Hsien-Kuei Hwang, Pierre Nicodème, Wojciech Szpankowski. Profiles of tries, SIAM Journal on Computing, 38:5 (2009), 1821-1880.

Download: pdf (576 KB)

Local limit theorems for finite and infinite urn models

Hsien-Kuei Hwang, Svante Janson. Local limit theorems for finite and infinite urn models, Annals of Probability, 36(3) (2008), 992--1022.

Download: pdf (347KB) | ps.gz (170KB)

Phase changes in random point quadtrees

Hua-Huai Chern, Michael Fuchs, Hsien-Kuei Hwang. Phase changes in random point quadtrees, ACM Transactions on Algorithms, 3:2, Article No. 12 (2007), 51 pages. (Dedicated to the memory of Ching-Zong Wei).

Download: pdf (482 KB) | gz (294 KB)

Profiles of random trees: plane-oriented recursive trees

Hsien-Kuei Hwang. Profiles of random trees: plane-oriented recursive trees, Random Structures and Algorithms, 30:3 (2007), 380-413. An extended abstract of this paper appeared in the special issue of Discrete Mathematics and Theoretical Computer Science for the 2005 International Conference on the Analysis of Algorithms (Barcelona, June 6-10, 2005).

Download: pdf (327 KB) | gz (228 KB)

Width and mode of the profile for random trees of logarithmic height

Luc Devroye, Hsien-Kuei Hwang. Width and mode of the profile for some random trees of logarithmic height, Annals of Applied Probability, 16 (2006), 886-918 (revised version October 22, 2005).

Download: pdf (305 KB) | ps.gz (227 KB)

 Page 4 of 9  « First  ... « 2  3  4  5  6 » ...  Last »